# SDR 97ZZZX1201

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5960E
- Make and model: Cessna 150
- Aircraft serial: 17460
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Landing Gear
- Condition: Rivet Sheared
- Location: Mlg Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOX THAT HOLDS SPRING STEEL LANDING GEAR HAD TWO RIVETS WITH THE FACTORY HEADS SHEARED OFF.  SKIN ON THE OUTSIDE AFT OF LANDING GEAR WAS WRINKLED.  SUSPECT CAUSED BY A HARD LANDING.  AIRFRAME TOTAL TIME 4580 HRS.
